# SDR FDEA201908201962

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 104,091 hours, 35,699 cycles
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 766974
- Part serial: 1982177
- Condition: Failed
- Location: External Power
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT AIRCRAFT WENT DARK INSIDE AND OUTSIDE  MOMENTARILY. THEN CAME BACK ON AND OFF TWICE THEN ALL STAYED ON.   REMOVED AND REPLACED EPCU PER MM 24-08-01-4. OPS CHECKED GOOD. LLM CHECKED GOOD IAW MM 22-00-00-2. OK FOR SERVICE.
